# SDR DALA1018879005

- Difficulty date: June 29, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 48,940 hours, 36,148 cycles
- Engine: Pwa JT8D
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON LT MLG SUPPORT FITTING BUSHING BORE AT WALL AND AFT FACE.  CORROSION BLENDED OUT IAW EA 09-093855-03, AD REV B, ME01, OPN 0103 AND FOUND WITHIN LIMITS IAW DWG 5935812.  BUSHING BORE TREATED IAW SRM 51-10-3.
